Ground States for Diffusion Dominated Free Energies with Logarithmic Interaction

File Description SizeFormat 
SIAM J. MATH. ANAL_47_1_2015.pdfPublished version530.75 kBAdobe PDFDownload
Title: Ground States for Diffusion Dominated Free Energies with Logarithmic Interaction
Author(s): Carrillo, JA
Castorina, D
Volzone, B
Item Type: Journal Article
Publication Date: 1-Jan-2015
URI: http://hdl.handle.net/10044/1/18937
DOI: http://dx.doi.org/10.1137/140951588
ISSN: 0036-1410
Start Page: 1
End Page: 25
Journal / Book Title: SIAM Journal on Mathematical Analysis
Volume: 47
Issue: 1
Copyright Statement: © 2015, Society for Industrial and Applied Mathematics Published by SIAM under the terms of the Creative Commons Attribution 4.0 license
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons